# SDR 374PA0012

- Difficulty date: September 3, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 18,165 hours, 12,497 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Failed
- Location: Warning System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT DISENGAGES BY ITSELF AND AURAL WARNING CIRCUIT BREAKER KEEPS POPPING OUT AFFECTING AUTO PILOT DISCONNECT HORN.  REPLACED AURAL WARNING CIRCUIT BREAKER PER MM 31-26-00 AND OPS CHECKED.  PERFORMED SELF TEST OF AUTO PILOT SYSTEM PER MM 22-02-10 AND 22-03-10.  NO DEFECTS NOTED.
